# SDR CHQA000529

- Difficulty date: July 29, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N286
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 8,599 hours, 6,680 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING INOP.  FOUND QUICK DISCONNECT ON SEAT 7A DISCONNECTED FROM WIRING.  INSTALLED NED QUICK DISCONNECT IAW WM 20-50-01.  OPS CHECK GOOD.
